Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.

On multiform solutions of linear differential equations having elliptic function coefficients
Wilson Lee Miser.
Trans. Amer. Math. Soc. 17 (1916), 109-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501032
On the foundations of plane analysis situs
Robert L. Moore.
Trans. Amer. Math. Soc. 17 (1916), 131-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501033
On the generalized Jacobi-Kummer cyclotomic function
Howard H. Mitchell.
Trans. Amer. Math. Soc. 17 (1916), 165-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501034
Proof of a theorem of Haskins
Dunham Jackson.
Trans. Amer. Math. Soc. 17 (1916), 178-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501035
On the measurable bounds and the distribution of functional values of summable functions
Charles N. Haskins.
Trans. Amer. Math. Soc. 17 (1916), 181-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501036
Jacobi’s condition for problems of the calculus of variations in parametric form
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 17 (1916), 195-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501037